# SDR SWAA042606

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 29,112 hours, 25,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C16820
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EVAC SLIDE FWD ATTACH BRACKET, CRACKED.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE BRACKET PER MM.
